MathSciNet Relay Station
MathSciNet bibliographic data
MR2838795 35Q51 (35C08)
Zhang, Yi; Cheng, Teng-Fei; Ding, Da-Jun; Dang, Xiao-Lan Wronskian and Grammian solutions for $(2+1)$-dimensional soliton equation. Commun. Theor. Phys. (Beijing) 55 (2011), no. 1, 20–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement